Infinite horizon equilibrium with incomplete markets
David Levine
Journal of Mathematical Economics, 1989, vol. 18, issue 4, 357-376
Date: 1989
References: Add references at CitEc
Citations: View citations in EconPapers (19)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0304-4068(89)90012-8
Full text for ScienceDirect subscribers only
Related works:
Working Paper: Infinite Horizon Equilibrium with Incomplete Markets (1989) 
Working Paper: Infinite Horizon Equilibrium with Incomplete Markets (1986) 
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:mateco:v:18:y:1989:i:4:p:357-376
Access Statistics for this article
Journal of Mathematical Economics is currently edited by Atsushi (A.) Kajii
More articles in Journal of Mathematical Economics from Elsevier
Bibliographic data for series maintained by Catherine Liu ().